# SDR SWAA2023030800562

- Difficulty date: February 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER IS MISSING AT L/H SIDEWALL PANEL #9.<[01] REMOVED AND REPLACED EXIT SIGN COVER AT L/H SIDEWALL PANEL # 9. IAW B&37-700 AMM 33-51-01-960-802.;[02] VERIFIED STEP 1.
